MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWERPORT TI LOW PROFILE, 6 FR CHRONOFLEX, MI, W/ SUTURE PLUGS, ATTACH.; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

BARD ACCESS SYSTEMS POWERPORT TI LOW PROFILE, 6 FR CHRONOFLEX, MI, W/ SUTURE PLUGS, ATTACH.; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Model Number 1716070
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device for this event has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one (1) malfunction event.A review of the event indicated that model 1716070 implantable port experienced a tear, rip, or hole in device packaging.This event was reported from a single source.This event had no reported patient involvement.The patient¿s age, weight, and sex were not provided.
 
Additional Manufacturer Narrative
The device for this event has been returned to the manufacturer for evaluation.The investigation is confirmed for packaging holes, as the outer seal was received partially peeled form the tray.Damage was observed on one side of the outer tray.The other side was observed to be intact.The proximal end of the tunneler was observed to be protruding from the outer packaging, piercing through both trays.There is no indication that the sterile barrier breach is related to a design failure, as the powerport ti low profile packaging configuration passed ship testing.The definitive root cause for the hole identified in the device packaging could not be determined based on the provided information the device is labeled for single use.
 
Event or Problem Description

Brand Name
POWERPORT TI LOW PROFILE, 6 FR CHRONOFLEX, MI, W/ SUTURE PLUGS, ATTACH.
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8533233
Report Number3006260740-2019-01092
Device Sequence Number19200860
Product Code LJT
UDI-Device Identifier00801741026768
UDI-Public(01)00801741026768
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number1716070
Device Catalogue Number1716070
Device Lot NumberRECZ0666
Initial Date Received by Manufacturer 03/31/2019
Supplement Date Received by Manufacturer06/30/2019
Initial Report FDA Received Date04/19/2019
Supplement Report FDA Received Date07/23/2019
Patient Sequence Number1